# SDR CA040815001

- Difficulty date: August 8, 2004
- Submitted: October 5, 2004
- Operation: General aviation
- Make and model: Cndair CL6002C10
- Engine: Ge CF348C1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 601R330311
- Part serial: 00172H1497
- Condition: Cracked
- Location: Lt Side
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) PILOT'S SIDE WINDOW CRACKED DURING CRUISE. SIDE WINDOW WAS REMOVED AND REPLACED.
